# SDR ASOA97057

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120042
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 12049398002
- Condition: Burned
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLEW UNEVENTFUL FLIGHT FROM DFW-LFT, WHILE PASSENGERS WERE DEPLANING IN LFT, A MAN TOLD THE F/A TO TELL THE PILOTS THAT THERE WAS A FIRE IN THE LEFT ENGINE ON TAKEOFF FROM DFW.  THE PILOT INSPECTED THE AIRCRAFT AND FOUND EXTENSIVE DAMAGE TO THE EXHAUST STACK AND HOLES BURNED THROUGH TO THE HYDRAULIC BAY BELOW.  DFW AND TXK MECHANICS WERE DISPATCHED, REPLACED THE EXHAUST STACK AND MADE REPAIRS TO ENABLE THE AIRCRAFT TO FERRY TO MCN.  THE A/C WAS FOUND SAFE FOR A FERRY FLIGHT AND REPOSITIONED TO MCN FOR FURTHER REPAIRS.  (M)
